MAUDE Adverse Event Report: DRIVE DEVILBISS HEALTHCARE DRIVE; WALKER, MECHANICAL

DRIVE DEVILBISS HEALTHCARE DRIVE; WALKER, MECHANICAL
Model Number 10210-4ASM
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/22/2019
Type of Reportable Event Malfunction
Event or Problem Description
Patients experiencing difficulties opening and closing legs of walkers.

Brand Name
DRIVE
Common Device Name
WALKER, MECHANICAL
Manufacturer (Section D)
DRIVE DEVILBISS HEALTHCARE
100 n barranca ave, suite 460
covina CA 91723
MDR Report Key9481058
Report Number9481058
Device Sequence Number16201825
Product Code ITJ
UDI-Device Identifier50822383226205
UDI-Public(01)50822383226205
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/25/2019
Report Date (Section F) 11/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10210-4ASM
Device Lot Number5B211511
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/17/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA11/25/2019